Ghent University Academic Bibliography

Advanced

Dirichlet type problems in Hermitian Cli fford analysis

Ricardo Abreu-Blaya, Juan Bory-Reyes, Fred Brackx UGent, Hennie De Schepper UGent, Tania Moreno-Garcia and Franciscus Sommen UGent (2014) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 417(1). p.439-450
abstract
Solvability conditions for some Dirichlet type boundary value problems in the framework of Hermitian Cliff ord analysis are established.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Hermitian Cli ord analysis, Boundary value and extension problems for solutions of partial di fferential equations
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J MATH ANAL APPL
volume
417
issue
1
pages
439 - 450
Web of Science type
Article
Web of Science id
000335488900029
JCR category
MATHEMATICS
JCR impact factor
1.12 (2014)
JCR rank
40/312 (2014)
JCR quartile
1 (2014)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2014.03.017
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
4425968
handle
http://hdl.handle.net/1854/LU-4425968
date created
2014-06-20 14:15:01
date last changed
2016-12-19 15:38:52
@article{4425968,
  abstract     = {Solvability conditions for some Dirichlet type boundary value problems in the framework of Hermitian Cliff\unmatched{000b}ord analysis are established.},
  author       = {Abreu-Blaya, Ricardo and Bory-Reyes, Juan and Brackx, Fred and De Schepper, Hennie and Moreno-Garcia, Tania and Sommen, Franciscus},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Hermitian Cli\unmatched{000b}ord analysis,Boundary value and extension problems for solutions of partial di\unmatched{000b}fferential equations},
  language     = {eng},
  number       = {1},
  pages        = {439--450},
  title        = {Dirichlet type problems in Hermitian Cli\unmatched{000b}fford analysis},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2014.03.017},
  volume       = {417},
  year         = {2014},
}

Chicago
Abreu-Blaya, Ricardo, Juan Bory-Reyes, Fred Brackx, Hennie De Schepper, Tania Moreno-Garcia, and Franciscus Sommen. 2014. “Dirichlet Type Problems in Hermitian Cli Fford Analysis.” Journal of Mathematical Analysis and Applications 417 (1): 439–450.
APA
Abreu-Blaya, R., Bory-Reyes, J., Brackx, F., De Schepper, H., Moreno-Garcia, T., & Sommen, F. (2014). Dirichlet type problems in Hermitian Cli fford analysis. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 417(1), 439–450.
Vancouver
1.
Abreu-Blaya R, Bory-Reyes J, Brackx F, De Schepper H, Moreno-Garcia T, Sommen F. Dirichlet type problems in Hermitian Cli fford analysis. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2014;417(1):439–50.
MLA
Abreu-Blaya, Ricardo, Juan Bory-Reyes, Fred Brackx, et al. “Dirichlet Type Problems in Hermitian Cli Fford Analysis.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 417.1 (2014): 439–450. Print.